# SDR USAA2011012690350

- Difficulty date: December 20, 2010
- Submitted: January 26, 2011
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 40,714 hours, 16,434 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Structure
- Part number: D52279026202
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - MAJOR REPAIR - CRACK ON EMERGENCY EXIT DOOR NR 844 SEGMENT BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO 3.  ACCOMPLISHED MODIFICATION EMERGENCY EXIT DOOR NR 844 SEGMENT BETWEEN FR40 TO FR41 & BETWEEN BEAM 1 TO 3 IAW EO 5210Y228.
